# SDR 97UAL900515

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Component: Pwa
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, NUMBER 2 ENGINE LAGGED, EXPERIENCED UNCOMMANDED THROTTLE REDUCTION.  EGT WENT INTO YELLOW MOMENTARILY (648 DEGREES FOR 5 SECONDS) WITH INCREASE IN FUEL FLOW.  *S/D*  ENGINE INSPECTED PER JET RUN-UP HANDBOOK HIGH ALTITUDE, HIGH TEMPERATURE CONDITIONS.  OPS CHECK OKAY.  CONTINUED MONITORING OVER  FOLLOWING 2-WEEK PERIOD, LEAD TO ENGINE REMOVAL DUE TO PERFORMANCE DETERIORATION.
